Une mesure d'information caractérisant la loi de Poisson
Séminaire de probabilités de Strasbourg, Tome 21 (1987) , pp. 563-573.
@article{SPS_1987__21__563_0,
     author = {Johnstone, Iain M. and Macgibbon, Brenda},
     title = {Une mesure d'information caract\'erisant la loi de Poisson},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {563--573},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {21},
     year = {1987},
     zbl = {0621.60028},
     mrnumber = {942005},
     language = {fr},
     url = {www.numdam.org/item/SPS_1987__21__563_0/}
}
Johnstone, Iain M.; Macgibbon, Brenda. Une mesure d'information caractérisant la loi de Poisson. Séminaire de probabilités de Strasbourg, Tome 21 (1987) , pp. 563-573. http://www.numdam.org/item/SPS_1987__21__563_0/

[ 1 ] Barron, A.R., Entropy and the central limit theorem, Annals of Probability 14, (1986), 336-342. | MR 815975 | Zbl 0599.60024

[ 2 ] Bickel, P.J. et Freedman, D.A., Some asymptotic theory for the bootstrap, Ann. Statist. 9 (1981), 1196-1217. | MR 630103 | Zbl 0449.62034

[ 3 ] Brown, L.D., A proof of the central limit theorem motivated by the Cramer-Rao Inequality, Statistics and Probability : Essays in Honor of C.R. Rao, Kallianpur, G. Krishnaian, P.R., Ghosh, J.K., eds.North-Holland (1982), 141-148. | MR 659464 | Zbl 0484.60019

[ 4 ] Dobrushin, R.L., Describing a system of random variables by conditional distributions, Theory Probab. Appl. 15 (1970) 458-486. | Zbl 0264.60037

[ 5 ] Dynkin E.B. et Yushekvich, A.A., Markov Processes; Theorems and Problems, Plenum Press, New York (1969). | MR 242252

[ 6 ] Huber, P.J., Robust Statistics, John Wiley and Sons (1981). | MR 606374 | Zbl 0536.62025

[ 7 ] Kendall, D.G., Information theory and the limit theorem for Markov chains and processes with a countable infinity of states, Ann. Inst. Statist. Math. 15, (1964), 137-143. | MR 171317 | Zbl 0126.35901

[ 8 ] Johnstone, I., Admissibility, difference equations and recurrence in estimating a Poisson mean, Ann. Statist. 12, (1984), 1173-1198. | MR 760682 | Zbl 0557.62006

[ 9 ] Linnik, Y.V., An information-theoretic proof of the central limit theorem with the Lindeberg condition, Theory Probab. Applic. 4 (1959), 288-299. | MR 124081 | Zbl 0097.13103

[10] Loève, M.M., Probability Theory, 3rd ed., Van Nostrand, Princeton (1963). | MR 203748 | Zbl 0108.14202

[11] Mallows, C.L., A note on asymptotic joint normality, Ann. Math. Statist. 43, (1972), 508-515. | MR 298812 | Zbl 0238.60017

[12] Mckean, H.P.Jr. , Speed of approach to equilibrium for Kac's caricature of a Maxwellian gas, Arch. Rational Mech. Anal. 21 (1967), 343-367. | MR 214112

[13] Parthasarathy, K.R., Introduction to Probability and Measure, Springer, New York, (1977). | MR 651013 | Zbl 0395.28001

[14] Rényi, A., On measures of entropy and information, Proc. Fourth Berkeley Symposium on Mathematical Statistics and Probability, University of California Press Berkeley, 1 (1961), 541-561. | MR 132570 | Zbl 0106.33001

[15] Schmidt, E., Über die Charlier-Jordansche Entwicklung einer willkürlichen funktion nach der Poissonschen funktion und ihren Ableitungen, Ztschr. f. angew. Math. und Mech. 13 (1933), 139-142. | JFM 59.0310.02 | Zbl 0006.30301

[16] Shannon C.E. et Weaver, W., The Mathematical Theory of Communications, Univ. of Illinois Press, Urbana (1949). | MR 32134 | Zbl 0041.25804

[17] Tanaka H., An inequality for a functional of probability distribution and its application to Kac's one-dimensional model of a Maxwellian gas, Z. Warsch. verw. Gebiete 27 (1973), 47-52. | MR 362442 | Zbl 0302.60005